Vol. 7, No. 4, 1957

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 288: 1
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Characteristic direction for equations of motion of non-Newtonian fluids

Jerald L. Ericksen

Vol. 7 (1957), No. 4, 1557–1562
Mathematical Subject Classification
Primary: 76.0X
Milestones
Received: 12 April 1957
Published: 1 December 1957
Authors
Jerald L. Ericksen